# SDR DHL2005741505

- Difficulty date: April 14, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER TORQUE BOX CRACKED AT BS 1233 IN AFT AIR STAIR WELL.  STOP DRILLED CRACK .250 IAW B727 SRM 51-10-1 FABBED PART 7075-T6 .032, PO NR 209041 (5 INCH BY 3 INCH) IAW B727 SRM 53-10-2 FIG 6, 51-40-2.  TREATED AN PRIMED AREA AND PART IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-40-2 AN 51-30-2.
